# SDR SWI2024F01093

- Difficulty date: June 15, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON T-CAP AT RBL9 AT APPROXIMATELY FS855.00 - FS960.00 AS MARKED (C-CHECK RO 10/7/2024) (FILED CLOSED)REPAIRED FLOOR BEAM AT RBL 9.0 FROM F/S 854.45 TO F/S 977.00 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND REO 670-53-51-298 REV. -- DATED 2024-08-05 AND COMPLIED WHIT SKYWEST TASK CARD 51-900-1002-SKY
